How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 56245
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I am my wits end with this dicomfort... i have several medical

Customer Question

I am my wits end with this dicomfort... i have several medical issues.. I have irritable bowel syndrome, divuliculitus, and have to have steroid injections in my feet and back for arthritus A month ago I started with palpitations the DR did an ecg which showed extra beats and my blood pressure was up so she referred me to a cardiologist where I underwent several tests the ecgs were normal but a small murmur was found so I am awaiting a heart scan, these palpitations have calmed down but this discomfort started 2 weeks ago.. its on my right hand side and can be any where from pelvic bone up to and more commonly in my right breast and directly under it.. it feels like i have a heavy bulky feeling with tingly breast. The DR says its in my liver area .. blood tests are normal and I only had routine mamogram in Sept. The Dr has booked a scan for next Wednesday but doesnt think it will reveal anything as nothing can be found on examination. Apart from my bowels and arthritus the only other things I had suffered from in last year was a weird smell up nose i couldnt get rid of with constant runny nose the Dr gave me some spray for sinisitus which cleared it up but it reoccurs every month or so.... A few months back I started suffering from night sweats the DR said it was the menopause so gave me hrt thats when all the palpitations and bulky feeling started so |I stopped the hrt. But several small things are happening..... numbness in hands on waking.. weepy.. craving for sweet sugary things.. weight gain because of it.. hard to concentrate.. forget simple names coupled with the night sweats and dribbling.. very loose bowels in the morning ..and this heavy weird feeling in stomach....
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Phil, MD replied 3 years ago.
Hello. I'm Dr. Phil, licensed and practicing internist. Excellent service is my goal.

Thanks for this question

Have you had increased stress lately?
Customer: replied 3 years ago.

A bit as my daughter has been going through failed IVF. But a lot of my medical issues have been going on long before this. I work hard as i own my own doggy day care unit and have 10 dogs of our own. I get up at 0.4.20am

Expert:  Dr. Phil, MD replied 3 years ago.
I think the tests you are scheduled for is appropriate.

How can I help?
Customer: replied 3 years ago.

The Dr said she doesnt expect for the scan to see anything and doesnt believe it to be serious, she said if I hadnt had my gallblader removed she would say it was that ... what other things can possibly can I do to ease the discomfort

Expert:  Dr. Phil, MD replied 3 years ago.
Thanks Di.

This could be your heart

Stomach ulcer

Aortic dissection

I think you need the heart scan and a scope of the stomach.